# SDR IPXA2019020638735

- Difficulty date: February 6, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 20,030 hours, 12,674 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Door Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN ENTRY DOOR SLIDE RED LIGHT BAR DOES NOT ILLUMINATE WHEN TEST BUTTON PRESSED. ITEM DEFERRED PER MEL 52-73-01-1. OK FOR SERVICE. INBD BAT R/R'D.  OPS CHECK GOOD.
